# SDR DHL2002805011

- Difficulty date: December 29, 2001
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 75,397 hours, 28,014 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Part time: 75,397 hours, 28,014 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

N/R 0051NOSE LANDING GEAR WHEEL WELL R/H AFT CORNER CRACKED 1/4" STA.8.00 L33R (MAJOR REPAIR)
